# SDR EE4Y201705253601

- Difficulty date: May 25, 2017
- Submitted: May 25, 2017
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N859AU
- Make and model: Boeing 737-400
- Aircraft serial: 25859
- Aircraft time: 52,641 hours, 33,900 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3CLAD
- Condition: Cracked
- Location: Bs 927-978
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BETWEEN BS 927 AND 978, BETWEEN STRINGERS 15 AND 22 LT, CRACKED.  REPAIRED IAW EO4558 IR.
